# SDR FDEA2020051540932

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZACA320619
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL #231HF FOUND TOP SURFACE   DAMAGED AT STA 595 TO 675 . DAMAGED FLOOR PANEL #231HF AT CABIN LEFT HAND STATION 595 TO STATION 675 REMOVED   AS PER AMM 53-21-04 . FABRICATED FLOOR PANEL #231HF AS PER FEDEX DRAWING SRZ-25-005   REVISION R . FABRICATED FLOOR PANEL #231HF INSTALLED AS PER AMM 53-21-04 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
